# SDR KBM2004F00039

- Difficulty date: March 21, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 350A67400103AA
- Condition: Fluctuates
- Location: Engine Oil
- Part time: 7,565 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE FLUCTUATES.  REMOVED AND REPLACED.
